Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Need medication to regularize the periods. Had cesarean child births

hi doc i am 31 yrs old female having 2 kids by cesearen section my menses have been irregular after i opted for copper t method of contraceptioch n, i had my last period on jan 27 2013,after that i did my upt on 25 march and again on 3rd april its negative i have been taking lunarex capsule for 6 days now but in vain! what do you suggest me for my menses regularisation?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thank for posting your queries hcm.

Since ur last two upt are negative there are less chances u r pregnant. As u have said in ur question ur irregular periods started after u opted for copper t . One of the side effects of copper t is irregular menses , especially during the initial period. If u want to continue to use contraception i advise u change to other methods. Since u have 2 kids it is recommended to go oral contraceptive pills instead of copper t .Or ur husband can use condom to prevent pregnancy.
Since ur age 31 years oral contraceptive will be more useful.Before starting oc pills get ur self checked for any underlying medical condition if any.
OC pills will regularise the menses and it protect u from any unwanted pregnancies.U may opt for one of methods of permanent contraception if u have completed ur family. removal of copper t should most likely solve ur problem of irregular menses. u can consult a gynecologist if want permanent contraception.plz do not take any drugs over the counter since u may have a adverse reaction
hope this will solve ur problem.
Answered: Sun, 7 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor